# SDR AALA201912239027

- Difficulty date: December 10, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 61,990 hours, 23,982 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5337261321500
- Condition: Worn
- Location: Rt Mlg Door Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT MAIN LANDING GEAR DOOR ACTUATOR FORWARD ATTACH FITTING ON THE KEEL BEAM WORN BETWEEN FRAMES 42 AND 43,  -Y440.  REPLACED THE ATTACH FITTING IAW EA 301264.
